Alert archive / Arkansas / Tornado Warnings in 2026

Tornado Warning 17, NWS Shreveport, LA

March 7, 2026Columbia County, Lafayette County, Miller County, Arkansas

NWS Shreveport, LA issued this tornado warning at Mar 7, 2026, 4:57 AM CST for Columbia County, Lafayette County, Miller County, Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 7, 2026, 4:57 AM CST (10:57 UTC)
Expired
Mar 7, 2026, 5:32 AM CST
In force
35 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Damage threat
Considerable
Hail
0.0 in

Counties Columbia County, AR, Lafayette County, AR, Miller County, AR

The radar

The Shreveport radar (KSHV), 105 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 7, 3:19 AM CSTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 11.0 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-03-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 924 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-03-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
924 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1617 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

624 
WFUS54 KSHV 071057
TORSHV
ARC027-073-091-071145-
/O.NEW.KSHV.TO.W.0017.260307T1057Z-260307T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
457 AM CST Sat Mar 7 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Columbia County in southwestern Arkansas...
  Northeastern Lafayette County in southwestern Arkansas...
  East Central Miller County in southwestern Arkansas...

* Until 545 AM CST.

* At 457 AM CST, a severe thunderstorm capable of producing a
  significant tornado was located 7 miles south of Garland, or 9
  miles southwest of Lewisville, moving northeast at 25 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...You are in a life-threatening situation. Flying debris may
           be deadly to those caught without shelter. Mobile homes
           will be destroyed. Considerable damage to homes,
           businesses, and vehicles is likely and complete
           destruction is possible.

* Locations impacted include...
  Stamps, Lewisville, Buckner, Spirit Lake and Lamartine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3324 9372 3328 9376 3348 9354 3348 9350
      3347 9348 3345 9348 3345 9343 3338 9327
      3320 9368
TIME...MOT...LOC 1057Z 232DEG 21KT 3327 9368

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN

$$

53
3 follow-up statements
544 
WWUS54 KSHV 071108
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
508 AM CST Sat Mar 7 2026

ARC091-071118-
/O.CAN.KSHV.TO.W.0017.000000T0000Z-260307T1145Z/
Miller AR-
508 AM CST Sat Mar 7 2026

...TORNADO WARNING IS CANCELLED FOR EAST CENTRAL MILLER COUNTY...

The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However, gusty winds are
still possible with this thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.

&&

LAT...LON 3322 9363 3332 9367 3333 9367 3334 9368
      3335 9368 3348 9354 3348 9349 3347 9348
      3345 9348 3345 9342 3338 9327
TIME...MOT...LOC 1057Z 232DEG 21KT 3327 9368

$$


ARC027-073-071145-
/O.CON.KSHV.TO.W.0017.000000T0000Z-260307T1145Z/
Columbia AR-Lafayette AR-
508 AM CST Sat Mar 7 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
NORTHWESTERN COLUMBIA AND NORTHEASTERN LAFAYETTE COUNTIES...

At 508 AM CST, a severe thunderstorm capable of producing a
significant tornado was located near Lewisville, moving northeast at
30 mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may
         be deadly to those caught without shelter. Mobile homes will
         be destroyed. Considerable damage to homes, businesses, and
         vehicles is likely and complete destruction is possible.

Locations impacted include...
  Stamps, Lewisville, Buckner, Spirit Lake and Lamartine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3322 9363 3332 9367 3333 9367 3334 9368
      3335 9368 3348 9354 3348 9349 3347 9348
      3345 9348 3345 9342 3338 9327
TIME...MOT...LOC 1057Z 234DEG 24KT 3327 9367

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN

$$

53
255 
WWUS54 KSHV 071118 RRA
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
518 AM CST Sat Mar 7 2026

ARC027-073-071145-
/O.CON.KSHV.TO.W.0017.000000T0000Z-260307T1145Z/
Columbia AR-Lafayette AR-
518 AM CST Sat Mar 7 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 545 AM CST FOR
NORTHWESTERN COLUMBIA AND NORTHEASTERN LAFAYETTE COUNTIES...

At 518 AM CST, a severe thunderstorm capable of producing a
significant tornado was located over Stamps, moving northeast at 30
mph.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar indicated rotation.

IMPACT...You are in a life-threatening situation. Flying debris may
         be deadly to those caught without shelter. Mobile homes will
         be destroyed. Considerable damage to homes, businesses, and
         vehicles is likely and complete destruction is possible.

Locations impacted include...
  Stamps, Lewisville, Buckner and Lamartine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

Tornadoes are difficult to observe at night. Take cover now!

&&

LAT...LON 3329 9347 3339 9363 3348 9354 3348 9349
      3347 9348 3345 9348 3345 9341 3338 9327
TIME...MOT...LOC 1108Z 231DEG 28KT 3332 9358

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...0.00 IN

$$

53
087 
WWUS54 KSHV 071132
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
532 AM CST Sat Mar 7 2026

ARC027-073-071142-
/O.CAN.KSHV.TO.W.0017.000000T0000Z-260307T1145Z/
Columbia AR-Lafayette AR-
532 AM CST Sat Mar 7 2026

...TORNADO WARNING IS CANCELLED FOR NORTHWESTERN COLUMBIA AND
NORTHEASTERN LAFAYETTE COUNTIES...

The Tornado Warning that was previously in effect has been reissued
for Lafayette and Columbia Counties and is in effect until 600 AM
CST. Please refer to that bulletin for the latest severe weather
information. However, gusty winds are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 800 AM CST for a portion of
southwest Arkansas.

&&

LAT...LON 3329 9347 3339 9363 3348 9354 3348 9349
      3347 9348 3345 9348 3345 9341 3338 9327
TIME...MOT...LOC 1118Z 232DEG 28KT 3337 9351

$$

53

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Mar 7, 4:44 AM CST, 13 minutes earlier. Its key messages:

  • Issued at 120 AM CST Sat Mar 7 2026
  • The potential remains for scattered strong to severe thunderstorms affecting Southeast Oklahoma, portions of East Texas, Southwest Arkansas, and portions of Northwest Louisiana overnight through early this morning.
  • Periods of heavy but much needed rainfall is expected across much of the region this weekend, which should ease the drought conditions in place. There is also the chance for some additional severe weather, especially this afternoon.
  • A wet pattern will develop next week, as daily rain chances will be in the forecast. Can't rule out additional strong to severe thunderstorms and excessive rainfall during this period.
Area forecast discussion, Mar 7, 4:44 AM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
444 AM CST Sat Mar 7 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 120 AM CST Sat Mar 7 2026

 - The potential remains for scattered strong to severe
   thunderstorms affecting Southeast Oklahoma, portions of East
   Texas, Southwest Arkansas, and portions of Northwest Louisiana
   overnight through early this morning.

 - Periods of heavy but much needed rainfall is expected across
   much of the region this weekend, which should ease the drought
   conditions in place. There is also the chance for some
   additional severe weather, especially this afternoon.

 - A wet pattern will develop next week, as daily rain chances
   will be in the forecast. Can't rule out additional strong to
   severe thunderstorms and excessive rainfall during this
   period.

&&

.DISCUSSION...
Issued at 120 AM CST Sat Mar 7 2026

Above normal conditions continued across the region this past
afternoon, with more record highs observed at a few of our climate
locations. We expected some strong to severe thunderstorms during
the past afternoon and evening hours, but this didn't materialize.
However, some convection has started to develop across East Texas
over the past hour, which has been strong enough for us to issue a
couple of Special Weather Statements. We will likely see this
convection expand into Southwest Arkansas and possibly Northwest
Louisiana through daybreak. Can't rule out some of this convection
becoming severe, with all modes of hazard weather on the table.
As we continue through the overnight period, a cold front,
currently extending from Central Oklahoma southwestward into
Western Texas, will continue to shift eastward towards the region.
A line of storms have already started to form along that line,
and should remain intact as the front arrives at our northwestern
zones around daybreak. This line will then continue to push
southward into the region before it gets undercut by the front
later this morning. But, additional convection could reform on the
trailing 850 mb front. There should be enough elevated
instability, shear, and low enough freezing levels for hail and
damaging winds to be a threat today.

There still remain some question on if the front will push through
the region this afternoon/evening or stall across the area. Either
way, the thought is that even if it pushes through, it will return
back Sunday as a warm front. This will keep rain chances for the
remainder of the weekend. However, if the front stalls today, this
could set up an overrunning rain situation, especially for most
of the region south of the I-30 corridor. This could yield some
locally heavy rainfall if this was to occur.

The front is expected to lift north of the region by Monday, which
could gives up a brief break in rain. However, daily rain chances
will return across the region for the first half of next week.
Long-term progs continue to show a much stronger closed upper
trough slowly pushing eastward towards the area from the northern
Baja region of Mexico. Ahead of this trough, several disturbances
will move into the region, resulting in daily rain chances, until
the trough finally pushes through region by the middle of next
week. Additional severe weather and excessive rainfall can't be
ruled out during this period. Behind the trough, cooler and drier
conditions will return. /20/

&&

.AVIATION...
(12Z TAFS)
Issued at 441 AM CST Sat Mar 7 2026

Scattered thunderstorms to begin the TAF period near and north of
the I-20 Corridor will become more numerous as we go through the
day across all of our airspace as a cold front moves into our
region from the northwest. Have tried to time this out from west
to east across our airspace as the day goes on with post frontal
showers and/or elevated thunderstorms also possible in the wake of
the front through the overnight hours as well. Post frontal
ceilings should fall to low MVFR or IFR categories as well this
evening and through the overnight hours.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 120 AM CST Sat Mar 7 2026

Spotter activation will may be needed for the remainder of tonight
and again today for a large portion of the region. /20/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  82  61  74  65 /  90  80  40  10
MLU  83  63  76  64 /  90  80  70  10
DEQ  73  45  73  55 /  90  50  10  20
TXK  78  57  74  62 / 100  60  20  20
ELD  78  56  72  60 /  90  80  40  10
TYR  79  55  74  64 /  90  60  20  20
GGG  82  57  73  63 /  90  70  30  20
LFK  85  62  76  65 /  80  80  60  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...20
AVIATION...13

In the hours before

Special weather statement, Mar 7, 1:07 AM CST, 3 hours 50 minutes before
Special Weather Statement
National Weather Service Shreveport LA
107 AM CST Sat Mar 7 2026

TXZ124-125-136-137-149-070730-
Cherokee TX-Upshur TX-Wood TX-Gregg TX-Smith TX-
107 AM CST Sat Mar 7 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN GREGG...
SOUTHWESTERN UPSHUR...NORTHWESTERN CHEROKEE...SMITH AND SOUTHEASTERN
WOOD COUNTIES UNTIL 130 AM CST...

At 107 AM CST, Doppler radar was tracking a couple of strong
thunderstorms extending from 10 miles west of Bullard to 8 miles
south of Big Sandy, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Tyler, Longview, Kilgore, Whitehouse, White Oak, Gladewater,
  Gilmer, Lindale, Bullard, Big Sandy, Hawkins, Clarksville City,
  East Mountain, Liberty City, West Mountain, Rosewood, Reese,
  Noonday, New Chapel Hill and Winona.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3239 9549 3286 9504 3260 9470 3256 9470
      3237 9493 3237 9499 3233 9499 3200 9540
      3204 9543 3205 9542 3207 9544 3208 9542
      3215 9548 3220 9546 3224 9549 3225 9547
      3230 9545 3233 9546 3235 9545
TIME...MOT...LOC 0705Z 223DEG 28KT 3247 9507 3234 9525 3219 9547

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Mar 7, 1:23 AM CST, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
123 AM CST Sat Mar 7 2026

TXZ097-109>112-124>126-136>138-070815-
Wood TX-Gregg TX-Upshur TX-Bowie TX-Titus TX-Cass TX-Morris TX-
Marion TX-Camp TX-Smith TX-Harrison TX-
123 AM CST Sat Mar 7 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BOWIE...WESTERN
GREGG...NORTHWESTERN HARRISON...WESTERN MARION...MORRIS...
SOUTHEASTERN TITUS...UPSHUR...WESTERN CASS...SOUTHEASTERN CAMP...
NORTHEASTERN SMITH AND SOUTHEASTERN WOOD COUNTIES UNTIL 215 AM CST...

At 123 AM CST, Doppler radar was tracking a strong thunderstorm near
Gilmer, moving northeast at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Longview, White Oak, Gladewater, Gilmer, Daingerfield, Linden,
  Hughes Springs, Lone Star, Naples, Big Sandy, Hawkins, Ore City,
  Omaha, Clarksville City, East Mountain, Cedar Springs and Diana.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3259 9530 3331 9464 3304 9419 3237 9495
      3237 9499 3233 9499 3226 9507 3249 9540
TIME...MOT...LOC 0723Z 217DEG 43KT 3271 9488

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 7, 3:41 AM CSTTornado WarningSHVLafayette, Miller49 min
Mar 7, 3:57 AM CSTSevere Thunderstorm WarningSHVLafayette, Miller34 min
Mar 7, 3:59 AM CSTTornado WarningSHVMiller31 min
Mar 7, 4:27 AM CSTTornado WarningSHVLafayette, Miller48 min
Mar 7, 4:58 AM CSTTornado WarningSHVNevada23 min
Mar 7, 5:22 AM CSTTornado WarningSHVColumbia, Lafayette, Nevada38 min
Mar 7, 5:53 AM CSTTornado Warning Tornado observedSHVNevada25 min
Mar 7, 7:48 AM CSTSpecial Weather StatementSHVHoward27 min
Mar 7, 8:50 AM CSTSpecial Weather StatementSHVHempstead40 min
Mar 7, 9:41 AM CSTSpecial Weather StatementSHVHempstead, Little River49 min
Mar 7, 10:51 AM CSTSpecial Weather StatementSHVHempstead, Miller, Nevada39 min
Mar 7, 11:32 AM CSTSpecial Weather StatementSHVColumbia, Lafayette, Miller, Nevada28 min

Nearby

Tornado Warnings in Arkansas, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.